Aa
Aa
A
A
A
Close
Avatar universal

How easy it can happen

I recently just lost a good friend to an accidental overdose of methadone/xanax/klonopin, this person had been taking methadone for many years due to a major car accident. Just want to remind those out there that are mixing opiates and benzo's just how fine that line is between your high or dying. My buddy had just had twin boys 8 days before his OD, I feel so bad for his girlfriend and family. Again I just wanted to remind people how easy an accidental overdose can happen while using multiple CNS depressants, it can happen to anyone. For all those who are still using, or end up relapsing, please please try to remember to be safe, these drugs are not worth it. Take Care Everyone!
6 Responses
Sort by: Helpful Oldest Newest
935108 tn?1264258953
Thanks for the post.  It was a huge reminder of how fragile we truly are.  Sorry for ur loss and my prayers are with u in this difficult time
Helpful - 0
Avatar universal
WOW Im so sorry to hear that...But thankyou for the post cause we all need to be reminded how easy we can die from these discusting drugs!
Once again Im truley sorry for your loss
God Bless
Wings
Helpful - 0
950633 tn?1306056969
I am so very sorry 2 hear about ur friend & for the loss u suffer.
Good of u to share this with us on here as sumtimes we need that
reminder of what can happen

Ur in my prayers
Hugs xx
Helpful - 0
Avatar universal
Thank you all so much for your kind words, your all so very right that our lives we live are so very fragile, I just hope that we all remember to be safe and hopefully avoid preventable accidents. Again thank you all for your support, god bless and take care.
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
I am so sorry to hear about your loss......this is always so tragic.

We just had 2 deaths due to overdose in my town 2 weeks ago.  One had just came out of rehab and started using again and ended up suffocating and the other guy was shooting up and his heart just had enough......this is the cold hard facts of this addiction......Life is so very prescious.....sara
Helpful - 0
Avatar universal
Life is so precious and to know it can end in just a matter of seconds.  It is so scarey out there when mixing etoh, drugs, and more drugs.  There are also the many people who take their own lives as they are so depressed, remorseful, unable to see the good in themseves, and not having any friends or family to confide in. Some will reach out but there are others that will joke around about their depression.  May we all have the patience, love and tolerance to give that helping hand rather then turning that cold shoulder. May God bless each and every one of us.  I pray for the strength to reach out to others to give that helping hand and to be strong enough to reach up for that helping hand when I am down.  julia
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.